# SDR A6WA201040203

- Difficulty date: March 11, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 17,064 hours, 15,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AND FS280 ANGLE OR OTBD SIDE OF LBL 19 TOP EDGE AREA ARE CRACKED AT FS 280.  R & R ANGLE IAW REO 601R-53-11-138.
